Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Sobre relativización de convergencias en G(H).

Título inglés On relativization of convergences in G(H).
Título español Sobre relativización de convergencias en G(H).
Autor/es Obras Loscertales y Nasarre, M.ª Carmen de las
Organización Dep. Mat. Fac. Cien. Univ. Oviedo, Oviedo, España
Revista 0210-7821
Publicación 1984, 8 (2): 191-197, 8 Ref.
Tipo de documento articulo
Idioma Español
Resumen inglés Given a real separable Hilbert space H, G(H) denotes the Geometry of the closed linear subspaces of H, S = {E(n) | n belonging to N} a sequence of G(H) and [E] the closed linear hull of E. The weak, strong and other convergences in G(H) were defined and characterized in previous papers. Now we study the convergence of sequences {E(n) ∩ F | n belonging to N} when {E(n)} is a convergent sequence and F is a subspace of G(H), and we show that these convergences hold, if this intersection exists. Conversely, given {E(n)} and E, if for each subspace F of G(H) the sequence {E(n) ∩ F} converges to E ∩ F in some one of the forms defined, the sequence {E(n)} converges according to the same type of convergence.
Clasificación UNESCO 120214
Palabras clave español Operadores lineales ; Convergencia ; Sucesiones ; Espacios de Hilbert ; Geometría de subespacios
Código MathReviews MR0783406
Código Z-Math Zbl 0561.46014
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es